Proceedings of the Japan Academy, Series A, Mathematical Sciences

Continuation of bicharacteristics for effectively hyperbolic operators

Gen Komatsu and Tatsuo Nishitani

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 65, Number 4 (1989), 109-112.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195512947

Digital Object Identifier
doi:10.3792/pjaa.65.109

Mathematical Reviews number (MathSciNet)
MR1011845

Zentralblatt MATH identifier
0702.35008

Subjects
Primary: 35L40: First-order hyperbolic systems
Secondary: 58G16

Citation

Komatsu, Gen; Nishitani, Tatsuo. Continuation of bicharacteristics for effectively hyperbolic operators. Proc. Japan Acad. Ser. A Math. Sci. 65 (1989), no. 4, 109--112. doi:10.3792/pjaa.65.109. https://projecteuclid.org/euclid.pja/1195512947


Export citation

References

  • [1] C. Briot et J. C. Bouquet: Recherehes sur les proprietes des fonctions definies par des equations differentielles. J. Ecole Imp. Polytech. (1), cah. 36 (t. 21), 133-198 (1856).
  • [2] F. R. de Hoog and R. Weiss: Difference methods for boundary value problems with a singularity of the first kind. SIAM J. Numer. Anal., 13, 775-813 (1976).
  • [3] F. R. de Hoog and R. Weiss: On the boundary value problem for systems of ordinary differential equations with a singularity of the second kind. SIAM J. Math. Anal., 11, 41-60 (1980).
  • [4] N. Iwasaki: The Cauchy problem for effectively hyperbolic equations (Remarks). Hyperbolic Equations and Related Topics (Proc. Taniguchi Intern. Symp., Katata and Kyoto, 1984) (ed. S. Mizohata), Kinokuniya, Tokyo, pp. 89-100 (1986).
  • [5] N. Iwasaki: The Cauchy problem for effectively hyperbolic equations (a standard type). Publ. RIMS, Kyoto Univ., 20, 543-584 (1984).
  • [6] G. Komatsu and T. Nishitani: Continuation of bicharacteristics for effectively hyperbolic operators (preprint).
  • [7] D. L. Russell: Numerical solution of singular initial value problems. SIAM J. Numer. Anal., 7, 399-417 (1970).